# SDR RMXA2011101788168

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N894NA
- Make and model: Snias AS350B2
- Aircraft serial: 2904
- Aircraft time: 6,834 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Oil Press Xdcer
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OIL PRESSURE INDICATOR FLUCTUATION DURING FLIGHT WITH NO CAWS PANEL INDICATION OF FAILURE.  FOUND CONNECTOR PLUG TO OIL PRESSURE TRANSDUCER CONTAMINATED.  REMOVED, CLEANED, AND REINSTALLED CONNECTOR PLUG FOR TRANSDUCER. PERFROMED GROUND RUNS AND OPS CHECK FLIGHT WITH NO FURTHER FAULT FOUND.
